# SDR SWAA2025040715126

- Difficulty date: March 6, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,487 hours, 19,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS727D TO BS787 LBL21 WL156.5 AT AFT CARGO COMPARTMENT 2025-172079<[01] PERFORMED REPAIR AND REPLACED SUPPORT ZEE LOCATED BTW BS727 TO BS847 LBL21 WL156.5 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 53-00-53-2R-6 REPAIR 6.  SEE INDIVIDUAL SIGN-OFF BELOW.;[02] PERFORMED REPAIR AND REPLACED SUPPORT ZEE LOCATED BTW BS727 TO BS847 LBL21 WL156.5 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 53-00-53-2R-6 REPAIR 6. RII  SEE INDIVIDUAL SIGN-OFF BELOW.
